# SDR 2003FA0000966

- Difficulty date: September 10, 2003
- Submitted: September 24, 2003
- Operation: General aviation
- Aircraft: N2636P
- Make and model: Cessna 310R
- Aircraft serial: 310R1649
- Engine: Cont TSIO520BB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rod Bolt
- Part number: SA629340
- Part serial: LOT578901
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED (1) NEW ROD BOLT, SA 629340 LOT NR 578901, ALONG WITH NEW NUT NR SA 628109.  NUT WOULD NOT REACH SPEC. TORQUE.  NUT WAS REMOVED TO REVEAL THREADS, DAMAGED.
